# SDR UPS02437866

- Difficulty date: March 1, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D AFTER WINDOW FORGING REMOVED FOUND SURROUND FX SKIN CORRODED.  REPAIR WINDOW FORGING ATT SKIN DOUBLER AT BS 2060-2080 STR 20L - STR 22L AS PER RS R53-61-34742.
